# SDR UIEA2014110800583

- Difficulty date: November 7, 2014
- Submitted: November 11, 2014
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 75,490 hours, 15,915 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Lamp
- Part number: CM282
- Condition: Unknown
- Location: Smoke Detector
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD CARGO DETECTOR NR  2 STATUS MESSAGE.  REPLACED THE LAMP
